# SDR KY7A2021070869003

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655B
- Aircraft time: 29,372 hours, 35,416 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2 WILL NOT START, NO FUEL FLOW TO ENGINE, RIGHT FUEL FLOW INDICATOR SHOWS NO FUEL FLOW.......MX REMOVED AND REPLACED E-2 FUEL SHUT OFF VALVE WITH OVERHAULED IAW GARRETT TPA321-11 MAINTENANCE CH 73-10-06.  MX ALSO INSTALLED OVERHAULED INDICATOR AND OPS CHECK NORMAL. PERFORMED ENGINE GROUND RUNS AND OPS CHECKS, LEAK CHECK GOOD.
